# SDR CALA2024102300898

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460FAL
- Aircraft time: 50,969 hours, 18,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 9622196. DUE TO BURNING ODOR REPORTED IN FLIGHT DECK, REPLACE BOTH RE-CIRCULATION FILTERS (AMM 21-25-01/401) WITHIN 2 DAYS. TOMC APPROVED. DIP ISSUED IAW AMM 05-51-26-800-801-C1. REPLACE BOTH RECIRCULATION FILTERS PER AMM 21-27-01/401 WITHIN 2 DAYS. CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT TA   M&E: 60-9921-8-0073 S/N: 0425 LIMIT: *** SEE BELOW ***   NHA: 60-2000-9-0001  NHA S/N: 425 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW. ADDING FILTER P/N'S APPROVED CONTROL #:         SOURCE DOCUMENT: AMM 05-51-26TERMINATING LABOR HOURS: 0004 GROUND TIME: 0006 APPROVED R&R RECIRC FILTERS REF 21-25-01/401 TOMCQC REV PERFORMED
